# SDR COEA0802876

- Difficulty date: September 13, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N876FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0207
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 200SGL119Q2
- Part serial: 3337XL
- Condition: Tripped
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  FLT NR 8774 ABQ TO DRO.  DURING TAXI TO THE RUNWAY THE GENERATOR TRIPPED TO STANDBY AND WOULD NOT RESET.  PILOT TAXIED A/C BACK TO BLOCKS.  REMOVED AND REPLACE THE GENERATOR. (K)
